# SDR SWIA202265402

- Difficulty date: January 20, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N479CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7675
- Aircraft time: 44,406 hours, 38,428 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH LOWER WING PLANK ACCESS HOLE 540BB LANDING IS PITTED AT IB AND OB ENDS.     (C-CHECK RO 4/20/2022)    REPAIRED ACCESS HOLE IAW CRJ 200 REO 601R 57-21-030 REV L DATED: 2014-02-05. REFERENCE CONTINUE CARD FOR WORK PERFORMED
